im on birth control patch called xulane. I had sex on my 2 week going into my 3 week am i still protected from my patch but we had unprotected sex so I used plan b to make sure im okay this happened last week like 5 days ago ... This is my 3rd week now on my patch im feeling tired & cranky & bloated is my period going to come ???
Birth control patch & Plan B pill?
Question posted by Anonymously Waiting on 22 June 2015
Last updated on 23 January 2020 by romeo2018
hi! i’m actually going through the same thing! i’m on the patch but i also took plan b and now my period is 5 days late, did u ever get your period?
DON'T TAKE PLAN B WHEN YOU'RE ON BIRTH CONTROL. Its not magic, its not extra protection and it won't end a pregnancy. With the patch you do not ovulate. all plan B does is delay ovulation. But you don't ovulate. I don't know where you girls got the idea you should take it when you're already protected. All you've done is put extra hormones in your body that might screw up your cycle. You're tired and cranky because of all the needless hormones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.